On incomplete factorization methods with generalized compensation

V.P. Il'in, K. Yu, K. Laevsky

Research output: Contribution to journalArticleAcademicpeer-review

Original languageEnglish
Pages (from-to)321-336
JournalSiberian Journal of Numerical Mathematics
Volume1
Publication statusPublished - 1998

Cite this

Il'in, V.P. ; Yu, K. ; Laevsky, K. / On incomplete factorization methods with generalized compensation. In: Siberian Journal of Numerical Mathematics. 1998 ; Vol. 1. pp. 321-336.
@article{6a4af88b85fd485084a838ae0ba103f4,
title = "On incomplete factorization methods with generalized compensation",
author = "V.P. Il'in and K. Yu and K. Laevsky",
year = "1998",
language = "English",
volume = "1",
pages = "321--336",
journal = "Siberian Journal of Numerical Mathematics",
issn = "1560-7526",

}

On incomplete factorization methods with generalized compensation. / Il'in, V.P.; Yu, K.; Laevsky, K.

In: Siberian Journal of Numerical Mathematics, Vol. 1, 1998, p. 321-336.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - On incomplete factorization methods with generalized compensation

AU - Il'in, V.P.

AU - Yu, K.

AU - Laevsky, K.

PY - 1998

Y1 - 1998

M3 - Article

VL - 1

SP - 321

EP - 336

JO - Siberian Journal of Numerical Mathematics

JF - Siberian Journal of Numerical Mathematics

SN - 1560-7526

ER -